MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a water vapor therapy procedure for benign prostatic hyperplasia, the error 480 (sensor interface error) was displayed and the needle was tried to be retracted numerous times, but the error persisted.The device was shut down and tried multiples outlets many times, and the error was not cleared.Due to this, the procedure was not completed.There were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up mdv updates: section 4 (d7a): sud reprocessed and reused corrected.Upon receipt of this generator at our quality assurance laboratory, this device was thoroughly analyzed.The service department was unable to replicate the error code fault condition during the incoming functional testing.The review of the event logs found the error 480: readings from one of the three analog temp sensors and the pressure sensor are zero or negative, it was also found the failure to prime message and error 296: solenoid errors.The generator passed full functional and electrical safety testing after received all the generator upgrades and the replacement of the internal delivery device cable and the inset panel.It is likely that the errors displayed resulted from an electrical failure, leading to the reported event.The reported complaint was confirmed.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18522434
Report Number2124215-2024-01045
Device Sequence Number17060075
Product Code GEI
UDI-Device Identifier08714729986850
UDI-Public08714729986850
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown